# SDR 29GA2017030600001

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,013 hours, 39,487 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LATCHING MECHIANISM BROKEN.   INSPECTED AND FOUND JAM NUT LOOSE ON TOP MAIN LATCHING MECHANISM.  SECURED IAW CMM 52-60-01.
